Introduction: To report a case of CIPROFLOXACIN induced Ocular Toxicity. Case Report: A 75-year-old male patient was admitted to the Department of Ophthalmology for Cataract Surgery of his left eye. He was prescribed topical CIPROFLOXACIN 0. 3% preoperatively four times daily for 5 consecutive days. After 4 days he had complaints of itching, redness and swelling in the periorbital area of the left eye. He visited the outpatient clinic and was admitted. Therapy was discontinued, and the physician prescribed medications to address symptoms. He recovered within one month. Discussion: Fluoroquinolones can elicit a delayed type of hypersensitivity reaction which is mainly T cell-mediated. Ocular toxicity commonly arises due to CIPROFLOXACIN administration but is seldom reported. Swelling, redness and itching of the eye have been rarely reported. The exact mechanism behind such an adverse drug reaction is unknown and might be due to patient hypersensitivity to the fluroquinolone group of antibiotics. Conclusion: Topical CIPROFLOXACIN medications may lead to ocular toxicity and caution is needed while using these eye drops in patients. Also, these kinds of adverse reactions must be carefully reported.